# SDR 95ZZZX5220

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N246L
- Make and model: Beech 95-B55
- Aircraft serial: TC502
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901215
- Condition: Loose
- Location: Lt Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THROTTLE CABLE SLEEVE, SWAGED AT THE THREADED END AT ENGINE ATTACH POINT, SEPARATED AND CAUSED PARTIAL BINDING DURING 100-HOUR INSPECTION AND GROUND RUN.  FOUND DURING COMPLIANCE WITH TCM SB 95-2.
